Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 2, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Apr 1, 2015, 5:37 PM CDT for Cedar County, Nebraska. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 1, 2015, 5:37 PM CDT (22:37 UTC)
- Expired
- Apr 1, 2015, 6:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Cedar County, NE
The radar
The Sioux Falls radar (KFSD), 119 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 1, 5:40 PM CDT | HAIL 0.88 | Belden, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2766 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 366 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
069
WUUS53 KOAX 012237
SVROAX
NEC027-012315-
/O.NEW.KOAX.SV.W.0002.150401T2237Z-150401T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
537 PM CDT WED APR 1 2015
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CEDAR COUNTY IN NORTHEASTERN NEBRASKA...
* UNTIL 615 PM CDT
* AT 536 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLERIDGE...
OR 26 MILES WEST OF PONCA...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HARTINGTON...RANDOLPH...COLERIDGE...LAUREL...BELDEN...OBERT...CAMP
ASSURANCE AND BROOKY BOTTOM.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 186 AND 191.
HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS 378 AND 398.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4276 9702 4235 9702 4235 9737 4244 9737
4244 9742 4250 9746 4277 9711 4277 9706
TIME...MOT...LOC 2236Z 232DEG 31KT 4245 9720
HAIL...1.25IN
WIND...60MPH
$$
MILLER4 follow-up statements
997
WWUS53 KOAX 012246
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
546 PM CDT WED APR 1 2015
NEC027-012315-
/O.CON.KOAX.SV.W.0002.000000T0000Z-150401T2315Z/
CEDAR NE-
546 PM CDT WED APR 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CEDAR COUNTY...
AT 546 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLERIDGE...OR
20 MILES WEST OF PONCA...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HARTINGTON...RANDOLPH...COLERIDGE...LAUREL...BELDEN...OBERT...CAMP
ASSURANCE AND BROOKY BOTTOM.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 186 AND 191.
HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS 378 AND 398.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4276 9702 4235 9702 4235 9737 4244 9737
4244 9742 4250 9746 4277 9711 4277 9706
TIME...MOT...LOC 2246Z 232DEG 31KT 4250 9711
HAIL...1.00IN
WIND...60MPH
$$
MILLER836
WWUS53 KOAX 012254
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
554 PM CDT WED APR 1 2015
NEC027-012315-
/O.CON.KOAX.SV.W.0002.000000T0000Z-150401T2315Z/
CEDAR NE-
554 PM CDT WED APR 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN CEDAR COUNTY...
AT 554 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIXON IN DIXON
COUNTY...OR 17 MILES WEST OF PONCA...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COLERIDGE...LAUREL...BELDEN...OBERT...CAMP ASSURANCE AND BROOKY
BOTTOM.
THIS INCLUDES HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS 383 AND
398.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4276 9702 4235 9702 4237 9729 4241 9731
4249 9731 4277 9711 4277 9706
TIME...MOT...LOC 2254Z 244DEG 26KT 4251 9704
HAIL...1.00IN
WIND...60MPH
$$
MILLER871
WWUS53 KOAX 012301
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
601 PM CDT WED APR 1 2015
NEC027-012315-
/O.CON.KOAX.SV.W.0002.000000T0000Z-150401T2315Z/
CEDAR NE-
601 PM CDT WED APR 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN CEDAR COUNTY...
AT 600 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIXON IN DIXON
COUNTY...OR 20 MILES SOUTHWEST OF PONCA...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COLERIDGE...LAUREL...BELDEN AND CAMP ASSURANCE.
THIS INCLUDES HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS 383 AND
393.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4264 9703 4235 9702 4237 9729 4242 9727
4247 9722 4259 9715 4263 9710
TIME...MOT...LOC 2300Z 235DEG 25KT 4241 9706
HAIL...1.00IN
WIND...60MPH
$$
MILLER593
WWUS53 KOAX 012306
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
606 PM CDT WED APR 1 2015
NEC027-012316-
/O.EXP.KOAX.SV.W.0002.000000T0000Z-150401T2315Z/
CEDAR NE-
606 PM CDT WED APR 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CEDAR COUNTY WILL
EXPIRE AT 615 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN NEBRASKA.
LAT...LON 4264 9703 4235 9702 4237 9729 4242 9727
4247 9722 4259 9715 4263 9710
TIME...MOT...LOC 2302Z 232DEG 31KT 4241 9706
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 3:03 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Apr 1, 3:03 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
303 PM CDT WED APR 1 2015
.SHORT TERM...(TONIGHT THROUGH SATURDAY)
ISSUED AT 241 PM CDT WED APR 1 2015
MAIN FOCUS IS ON THE DEVELOPING SEVERE WEATHER THREAT AS A COLD
FRONT MOVES INTO THE REGION THIS AFTERNOON.
THE COLD FRONT AT 19Z WAS LOCATED FROM EAST CENTRAL SD THROUGH
NORTHWEST KANSAS...WITH SOME MINIMAL DEVELOPING ALONG THE COLD
FRONT ACROSS WESTERN THROUGH NORTH CENTRAL NEBRASKA. HRRR MODEL
HAS INDICATED CONVECTION MAY DEVELOP ALONG THE FRONT INTO
ANTELOPE/KNOX COUNTIES BY 21Z...BUT THIS STILL SEEMS ABOUT 1 HOUR
TOO SOON...DEFINITELY PREFERRING THE 12Z HIRES NMM/ARW AND 00Z
SPC SSEO MODELS SUGGESTING DEVELOPMENT MAY HOLD OFF UNTIL 22-23Z.
MEANWHILE...THE MOISTURE RETURN HAS STRUGGLED IN OUR AREA...FIRST
BEING IMPEDED BY OVERNIGHT CONVECTION TO OUR SOUTH...AND NOW
SURFACE DEWPOINTS HAVE BEEN MIXING DOWN DESPITE THE STRONG
SOUTHERLY WINDS...WHICH AT TIMES HAVE MET WIND ADVISORY CRITERIA
ACROSS THE NORTHERN HALF OF THE FORECAST AREA. THE COMBINATION OF
TEMPS IN THE LOWER 80S AND STRONG WINDS HAS LED TO VERY HIGH
DANGER AS WELL. LOW 50S DEWPOINTS HAVE REACHED NORTHEAST KANSAS
AND SOUTHWEST IOWA THOUGH...WE SHOULD SEE DEWPOINTS RECOVER INTO
THE 50S THIS EVENING AS TEMPS COOL.
BULK WIND SHEAR IS NOT THAT IMPRESSIVE AT 30-35 KNOTS
INITIALLY... BUT SHOULD INCREASE TO 40 TO 50 KNOTS THROUGH THE
EVENING. LOW LEVEL JET SHOULD ALSO STRENGTHEN WHICH MAY HELP BOOST
STORM POTENTIAL THROUGH THE EVENING...ALTHOUGH THE LATER INTO THE
EVENING...THEN INSTABILITY BEGINS TO WANE A BIT.
FEELING IS THAT STORMS WILL DEVELOP IN NORTHEAST NEBRASKA BY
22-23Z...THEN DEVELOP INTO MORE OF A LINER CLUSTER OF STORMS THAT
THEN MOVE ACROSS THE FORECAST AREA THROUGH THE EVENING...AND OUT
OF THE AREA BY DAYBREAK THURSDAY. STORMS PROBABLY DON'T REACH
LINCOLN UNTIL 8-9 PM AND OMAHA 9-10 PM...AND SOUTHEAST NE AND
SOUTHWEST IA EVEN LATER. SOME AREAS COULD GET AROUND AN INCH OF
RAIN PLUS OR MINUS...BUT STILL WELL WITHIN 3 HOURLY FLASH FLOOD
GUIDANCE VALUES OF JUST OVER 2 INCHES.
DRY AND COOLER BUT STILL ABOVE NORMAL WEATHER EXPECTED FOR
THURSDAY. ANOTHER WEAK WAVE MOVES OUT OF THE CENTRAL ROCKIES
THURSDAY NIGHT WHICH COULD BRING A FEW SHOWERS TO THE SOUTHERN
HALF OF THE FORECAST AREA...THEN EVEN COOLER FOR FRIDAY WITH BELOW
NORMAL TEMPERATURES. SATURDAY SHOULD BE ANOTHER BEAUTIFUL DAY WITH
TEMPS BACK INTO THE MID/UPPER 60S WITH BREEZY CONDITIONS DEVELOPING.
.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 241 PM CDT WED APR 1 2015
EASTER SUNDAY SHOULD ALSO BE ANOTHER BEAUTIFUL DAY WITH LOTS OF
SUNSHINE AND TEMPS IN THE UPPER 60S. AS WEAK SOUTHWEST FLOW ALOFT
REDEVELOPS LATE IN THE WEEKEND THROUGH EARLY NEXT WEEK...THERE
COULD BE ISOLATED CHANCES FOR SHOWERS/STORMS SUNDAY NIGHT THROUGH
ABOUT TUESDAY...ALTHOUGH THERE ARE SOME MODEL DISCREPANCIES
BETWEEN GFS/ECMWF AND THUS CONFIDENCE IS LOW ON THE DETAILS AT
THIS TIME.
&&
.AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1244 PM CDT WED APR 1 2015
VFR CONDITIONS WITH GUSTY SOUTH WINDS THRU ABOUT 00Z...THEN
BECOMING MVFR IN SCATTERED THUNDERSTORMS THRU 06Z. STORMS MOVE
EAST OF KOMA AND KLNK 06Z-10Z WITH VFR CONDITIONS AFTER 09Z.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR NEZ012-015-017-018-
030>034-042>045-050>053.
IA...WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR IAZ043-055-056-069-
079-080.
&&
SHORT TERM...DEWALD
LONG TERM...DEWALD
AVIATION...FOBERTHazardous weather outlook, Apr 1, 10:35 AM CDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1035 AM CDT WED APR 1 2015 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-020545- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1035 AM CDT WED APR 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT VERY HIGH FIRE DANGER WILL BE IN PLACE ACROSS EASTERN NEBRASKA AND SOUTHWEST IOWA THIS AFTERNOON IN ADVANCE OF A COLD FRONT. SCATTERED THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON OVER NORTHEAST NEBRASKA THEN SPREAD SLOWLY SOUTHEAST INTO SOUTHEAST NEBRASKA AND SOUTHWEST IOWA TONIGHT. SOME STORMS MAY BE SEVERE LATE THIS AFTERNOON AND THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. THE THREAT FOR SEVERE STORMS SHOULD DIMINISH AS WE HEAD TOWARD MIDNIGHT. HOWEVER SOME AREAS OF HEAVY RAIN WILL BE POSSIBLE AS RAIN AND ISOLATED THUNDERSTORMS WILL BE SLOW TO CLEAR SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. RAINFALL AMOUNTS OVER AN INCH ARE POSSIBLE ALONG AND SOUTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT CHANCE FOR THUNDERSTORM ACTIVITY WILL COME SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. FOBERT
In the hours before
Special weather statement, Apr 1, 4:56 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
456 PM CDT WED APR 1 2015
NEZ011-012-017-012215-
KNOX NE-CEDAR NE-PIERCE NE-
456 PM CDT WED APR 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR CEDAR...SOUTHEASTERN KNOX AND
NORTHERN PIERCE COUNTIES UNTIL 515 PM CDT...
AT 455 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WYNOT TO NEAR OSMOND...AND
MOVING NORTHEAST AT 60 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HARTINGTON...RANDOLPH...OSMOND...WAUSA...WYNOT...PLEASANT VALLEY...
FORDYCE...ST. HELENA...MAGNET...MCLEAN...THE HIGHWAY 81 AND 20
JUNCTION AND BROOKY BOTTOM.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 177 AND 197.
HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS 360 AND 378.
LAT...LON 4284 9722 4283 9722 4281 9720 4280 9716
4279 9714 4277 9713 4277 9706 4276 9701
4272 9701 4224 9748 4235 9770 4285 9725
TIME...MOT...LOC 2155Z 228DEG 53KT 4274 9719 4232 9762
MILLERLocal storm report, Apr 1, 5:24 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
524 PM CDT WED APR 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL MCLEAN 42.39N 97.47W
04/01/2015 M1.00 INCH PIERCE NE PUBLIC
&&
VDEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 12:35 PM CDT | Wind Advisory | OAX | Boone, Burt, Butler, Cedar, Colfax, Cuming and 11 more | 5 hr |
| Apr 1, 4:56 PM CDT | Special Weather Statement | OAX | Cedar | 19 min |
| Apr 1, 5:06 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Pierce | 39 min |
| Apr 1, 5:52 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Madison, Platte | 38 min |
| Apr 1, 6:15 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Pierce, Stanton, Wayne | 45 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.